# SDR CHQA200900097

- Difficulty date: April 3, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N292SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145488
- Aircraft time: 18,965 hours, 17,708 cycles
- Engine: Allsn AE3007A
- Engine time: 23,622 hours, 17,671 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 4800112
- Condition: Intermittent
- Location: Nr 2 Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 7860, IAD TO YOW.  DURING CLIMB-OUT, THE CREW RECEIVED AN EICAS MESSAGE FRO BLEED 2 VALVE CLOSED.  THE QRH WAS FOLLOWED BUT DID NOT CLEAR THE FAULT.  DUE TO FORECAST ICING CONDITIONS THE AIRCRAFT RETURNED TO IAD AND LANDED WITHOUT INCIDENT.  THE FIM WAS FOLLOWED AND THE BLEED 2 PUSH-BUTTON WAS REPLACED.  AFTER REPLACING THE PUSH-BUTTON THE BLEED SYSTEM OPERATED NORMALLY.
